MathSciNet Relay Station
MathSciNet bibliographic data
MR1249896 (95h:22018) 22E46 (33C55 65D15)
Zhang, Gen Kai Some recurrence formulas for spherical polynomials on tube domains. Trans. Amer. Math. Soc. 347 (1995), no. 5, 1725–1734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement